MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR
Model Number 799-EGL2-00
Medical Device Problem Codes Failure of Device to Self-Test (2937); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "airway pressure sensing failure - 1052" and "off set self check failure - 1174" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was duplicated and attributed to a faulty airway pressure transducer on the smart pneumatic module board.The smart pneumatic module board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
UNI-VENT, MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key12283202
Report Number1220908-2021-02466
Device Sequence Number11875800
Product Code CBK
UDI-Device Identifier00847946020675
UDI-Public00847946020675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-00
Device Catalogue Number799-ELG2-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1